# SDR 29GA2015031000002

- Difficulty date: March 10, 2015
- Submitted: March 10, 2015
- Operation: Air carrier
- Aircraft: N433XJ
- Make and model: Saab 340B
- Aircraft serial: 340B433
- Aircraft time: 33,145 hours, 37,167 cycles
- System (JASC): 3200 · Landing Gear System
- Part: None
- Condition: None
- Location: None
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ANTI-SKID COMPUTER FAIL.  TROUBLESHOT ANTI-SKID SYS, TAXI ACFT FOR OPS CHECKS, NO FAULTS NOTED ON GROUND ALL WIRING RESISTANCE CHECKED NORMAL.
